# SDR 95ZZZW84

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Circumferential
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION - AFT CARGO COMPARTMENT AT BS 1140 LONGERON 33R CIRCUMFERENTIAL IS CORRODED AT CENTER OF DOORWAY.
